# SDR OZIA003125001

- Difficulty date: April 21, 2000
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- Aircraft time: 444 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Connector
- Condition: Dirty
- Location: Avionics Fan
- Part time: 444 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO COU GOT AN ELECTRIC BURNING SMELL.  GONE AFTER ABOUT 60 SECONDS.
